Chao Zhu
Cited by
Cited by
Hybrid switching diffusions: properties and applications
GG Yin, C Zhu
Springer Science & Business Media, 2009
Asymptotic properties of hybrid diffusion systems
C Zhu, G Yin
SIAM Journal on Control and Optimization 46 (4), 1155-1179, 2007
On competitive Lotka–Volterra model in random environments
C Zhu, G Yin
Journal of Mathematical Analysis and Applications 357 (1), 154-170, 2009
Stability of regime-switching diffusions
RZ Khasminskii, C Zhu, G Yin
Stochastic processes and their applications 117 (8), 1037-1051, 2007
On hybrid competitive Lotka–Volterra ecosystems
C Zhu, G Yin
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e1370-e1379, 2009
On optimal harvesting problems in random environments
Q Song, RH Stockbridge, C Zhu
SIAM journal on control and optimization 49 (2), 859-889, 2011
Properties of solutions of stochastic differential equations with continuous-state-dependent switching
G Yin, C Zhu
Journal of Differential Equations 249 (10), 2409-2439, 2010
Stability of random-switching systems of differential equations
C Zhu, G Yin, Q Song
Quarterly of applied mathematics 67 (2), 201-220, 2009
On strong Feller, recurrence, and weak stabilization of regime-switching diffusions
C Zhu, G Yin
SIAM journal on control and optimization 48 (3), 2003-2031, 2009
Numerical solutions of optimal risk control and dividend optimization policies under a generalized singular control formulation
Z Jin, G Yin, C Zhu
Automatica 48 (8), 1489-1501, 2012
Feynman–Kac formulas for regime-switching jump diffusions and their applications
C Zhu, G Yin, NA Baran
Stochastics An International Journal of Probability and Stochastic Processes …, 2015
Feynman-Kac formula for switching diffusions: connections of systems of partial differential equations and stochastic differential equations
NA Baran, G Yin, C Zhu
Advances in Difference Equations 2013 (1), 1-13, 2013
Jump type stochastic differential equations with non-Lipschitz coefficients: non-confluence, Feller and strong Feller properties, and exponential ergodicity
F Xi, C Zhu
Journal of Differential Equations 266 (8), 4668-4711, 2019
On Feller and strong Feller properties and exponential ergodicity of regime-switching jump diffusion processes with countable regimes
F Xi, C Zhu
SIAM Journal on Control and Optimization 55 (3), 1789-1818, 2017
Optimal control of the risk process in a regime-switching environment
C Zhu
Automatica 47 (8), 1570-1579, 2011
Certain properties related to well posedness of switching diffusions
DH Nguyen, G Yin, C Zhu
Stochastic Processes and their Applications 127 (10), 3135-3158, 2017
On singular control problems with state constraints and regime-switching: A viscosity solution approach
Q Song, C Zhu
Automatica 70, 66-73, 2016
Optimal inventory control with path-dependent cost criteria
A Weerasinghe, C Zhu
Stochastic Processes and their Applications 126 (6), 1585-1621, 2016
Continuous inventory models of diffusion type: long-term average cost criterion
KL Helmes, RH Stockbridge, C Zhu
Annals of Applied Probability 27 (3), 1831-1885, 2017
Practical stability and instability of regime-switching diffusions
GG Yin, B Zhang, C Zhu
Journal of Control Theory and Applications 6 (2), 105-114, 2008
The system can't perform the operation now. Try again later.
Articles 1–20